Jñānābha‎ > ‎

Volume 14 (1984)

Click here to download full PDF version of Volume 14 (1984)




CONTENTS

S.No.

TITLE

Author

Page No  

1.

A THEOREM OF G. A. MILLER ON THE ORDER OF THE PRODUCT OF TWO PERMUTATIONS. I [PDF]

J. L. Brenner and R. C. Lyndon

1-16

2.

A MEIR KEELER TYPE FIXED POINT THEOREM FOR THREE MAPPINGS [PDF]

B. E. Rhoades

17-21

3.

A REMARK ON A CLASS OF UNIVALENT FUNCTIONS [PDF]

Shige_yoshi Owa

23-26

4.

A. NOTE ON THE ANALYTIC UNIVALENT FUNCTIONS [PDF]

Shigeyoshi Owa

27-32

5.

THE RAYLEIGH-TAYLOR INSTABILITY THROUGH POROUS MEDIUM OF VISCOELASTIC FLUID IN THE PRESENCE OF A HORIZONTAL MAGNETIC FIELD [PDF]

B. M. Sharma

33-44

6.

AN EXPONENTIAL FOURIER SERIES FOR MULTIVARIABLE H-FUNCTION [PDF]

V. G. Gupta

45-51

7.

A STUDY OF SOME MULTIDIMENSIONAL FRACTIONAL INTEGRAL OPERATORS [PDF]

K. C. Gupta and Mridula Garg

53-69

8.

PRIMITIVE ACCESSIBLE RINGS AND SEMI-SIMPLICITY [PDF]

Yash Paul

71-77

9.

SOME DOUBLE INTEGRAL RELATIONS INVOLVING THE H‑FUNCTION OF SEVERAL COMPLEX VARIABLES [PDF]

V. B. L. Chaurasia and G. S. 0lkha

79-89

10.

AN APPLICATION OF THE MULTIVARIABLE H-FUNCTION IN FREE OSCILLATIONS OF WATER IN A CIRCULAR LAKE [PDF]

V. B. L. Chaurasia

91-97

11.

CHARACTERIZATIONS OF SEMI-CHEBYSHEV SUBSPACES AND ELEMENTS OF E: APPROXIMATIONS IN LOCALLY CONVEX SPACES [PDF]

T. D. Narang and Swararz Khanna

99-106

12.

ON GENERALISED FRACTIONAL INTEGRAL AND INTEGRAL TRANSFORMS [PDF]

A. K. Arora and C. L. Koul

107-118

13.

SOME RESULTS ON FIXED POINTS [PDF]

Nirmala Bajaj

119-126

14.

ON CIRIC TYPE MAPS [PDF]

Nirmala Bajaj

127-130

15.

SEICHES ASSOCIATED WITH A CERTAIN CLASS OF LAKES [PDF]

Harold Extort

131-137

16.

SOME RESULTS ON FIXED POINTS FOR ORBITALLY CONTINUOUS FUNCTIONS [PDF]

R. K. Jain and S. P. Dexit

138-143

17.

SOME POLYNOMIALS OF BERNSTEIN TYPE [PDF]

S. P. Singh, P. S. Thapliyal and B. V. Bhusan

145-151

18.

A FIXED POINT THEOREM INVOLVING FOUR POINTS [PDF]

Ashok Ganguly

153-155

19.

ON AN EXTENSTION OF A FIXED POINT THEOREM OF MEIR AND KEELER FOR THREE MAPPINGS [PDF]

Ashok Ganguly

157-161

20.

THE DISCREPANCY MEASURE : A CHARACTERIZATION [PDF]

Parvinder Kaur

163-167

21.

NONARCHIMEDEAN BANACH ALMOST PERIODIC FUNCTIONS DEPENDING ON PARAMETERS [PDF]

Suman Jain and Bijendra Singh

169-175